# SDR CALA2019080901329

- Difficulty date: August 7, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 48,349 hours, 15,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 416N21904
- Condition: Loose
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) R3 EMERGENCY EXIT DOOR ESCAPE SLIDE GIRT BAR HAS LOOSE FASTENERS. REF ST-ENG N/R 0068646.
